Authors: Gajić, Borislav 
Dragović, Vladimir 
Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the completeness of the Manakov integrals
Journal: Fundamental and Applied Mathematics / Fundamentalnaya i prikladnaya matematika
Volume: 20
Issue: 2
First page: 35
Last page: 49
Issue Date: 1-Jan-2015
ISSN: 1560-5159
Abstract: 
The aim of this note is to present a simple proof of the completeness of the Manakov integrals for a motion of a rigid body fixed at a point in Rn, as well as for geodesic flows on a class of homogeneous spaces SO(n)/SO(n1)×· · ·×SO(nr).
Publisher: Moscow State University

Show full item record

SCOPUSTM   
Citations

1
checked on Dec 3, 2022

Page view(s)

60
checked on Nov 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.